# SDR UALA2010120604468

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 39,733 hours, 4,924 cycles
- Engine: Pwa PW4090
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 51J009
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG IGNITOR R1 RT ENGINE FAILED TO IGNITE USING IGNITOR 1. STATUS MSG-7461492 INACTV ES MODE. CLEARED STATUS, NO TIME TO ADDRESS. REPLACED RT ENGINE NR2 IGNITER PLUG IAW AMM. OPS CHECK NORMAL.
